# SDR CALA2022042501074

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 72,331 hours, 26,145 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Part number: NA
- Condition: Inoperative
- Location: Aft
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WASTE LEVEL WENT FROM  EMPTY TO FULL AFTER/TO NO OPERATIONAL LAV S  ONBOARD REPLACED VACUUM BLOWER IAW MM 38-32-05. NO HELP.  SUSPECT SUGGEST FOLLOWING FIM   TASK 38-30-00-810-809   - WASTE TANK - COMPLETED WASTE TANK FULL INDICATION FIM 38-30 TASK 809, NO SEE LOG PAGE 8411309 FOR ADDITIONAL HISTORY OF FLIGHT ATTENDANT SHOOK ALL WIRING NEAR WATE TANK AND LCM AND THERE WAS NO REPLACED BOTH POINT LEVEL SENSORS ON LAV WASTE TANK, REF AMM REPLACED LCM, REF AMM 38-33-03 UPTO STEP 3.F.(3).   CONTINUE CLEANED LAV WASTE TANK WITH CLEANER TOOL FOR 20 MINUTES, REF AMM COMPLETED HEAVY SOAK AND RINCE OF VACUUM WASTES DRAIN, REF AMM CHANGED WASTE TANK CONTINIOUS LEVEL SENSOR PER AMM AFTER ALL PARTS CHANGES AND WITH EMPTY WASTE TANK, ONE FLUSH OF BLOCKAGE.  NEXT STEP TO CHECK WATER SEPARATOR. TANK FULL INDICATION - FAULT ISOLATION FAULTS FOUND.  LAVS INOP BITE TEST AND LCM BITE TEST NORMAL. PANEL LIGHTS BLINKING. INDICATIONS ON FLIGHT ATTENDANT PANEL. 38-33-01. BOTH SENSORS TEST OK WIITH LCM BITE TEST. FROM STEP 3.F.(4) TO END. 38-32-07-100-801 STEP 4.H. 38-32-00-100-803-C4. 38-33-02-400-801. LEAK CHECK TESTED. LEAK CHECK GOOD. AFT LAV SENT TANK INDICATION BACK TO FULL. WITH NO MOTION OF ROTABLE PARTS CHANGE WAS INDICATED - TT # 1807846  SN OFF 5395 FLUSHED ALL THREE LAVS WITH ICE AND VINEGAR ANDD ALL THREE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1892668  SN OFF 0135 ADD EMP:U032200,U364458 ADD EMP:U032200,U364458 ADD EMP:U384621 AIRCRAFT OR USE OF ANY EQUIPMENT, TANK INDICATION FLUCTUAT
